# SDR DXTA2022011455150

- Difficulty date: January 14, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 12,357 hours, 9,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 991904031
- Part serial: 126004159
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: FULL STRIP OF LEFT FORWARD AISLE LIGHT OUT // SIGNOFF// TROUBLESHOT THE LH FWD AISLE LIGHTS TO MULTIPLE FAULTY STRIPS AND RESEARCED PARTS WITH MCC AND THEY PLACED THEM ON ORDER. REMOVED FWD LH AISLE LIGHT ASS(. PN: 9919040-2.6, SN 1210003960 AND INSTALLED NEW CUSTOMER SUPPLIED LH #1 AISLE LIGHT ASSY. PN: 9919040-26, SN1 121004662. OPERADONAL TEST GOOD, WORK PERFORMED WITH REF. TO AMM 33--20-04. REMOVED FWD, MID LH A1SU! UGHT ASSV, PN: 9919040-31, SN: 126004159. AND INSTALLED NEW CUSTOMER SUPPLIED LH FWD, #2 AILE LIGHT ASSY. PN: 9919040-3.1, SN: 126005132. OPERATIONAL TEST GOOD, WORK PERFORMED WITH REF. TO AMM 33-20-04 REMOVED FWD, AFT LH AISLE LIGHT ASSY. PN1 9919040-U., SN 11700389& AND INSTAIJ.ED NEW CUSTOMER SUPPLIED LH FWD, #3 AISLE UGHT ASSV. PN: 9919040-21., SN1 117005500. OPERATIONAL TEST GOOD. WORK PERFORMED WITH REF. TO AMM 33-20-04.
